# SDR SWAA2013090519877

- Difficulty date: June 28, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,701 hours, 61,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD CORRODED AT BS 312, LBL 14.5.  REPAIRED CHORD IAW SRM.
